Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 25, Number 2 (2002), 435-452.
Mean-Variance Hedging for Discontinuous Semimartingales
Mean-variance hedging is well-known as one of hedging methods for incomplete markets. Our end is leading to mean-variance hedging strategy for incomplete market models whose asset price process is given by a discontinuous semimartingale and whose mean-variance trade-off process is not deterministic. In this paper, on account, we focus on this problem under the following assumptions: (1) the local martingale part of the stock price process is a process with independent increments; (2) a certain condition restricting the number and the size of jumps of the asset price process is satisfied; (3) the mean-variance trade-off process is uniformly bounded; (4) the minimal martingale measure coincides with the variance-optimal martingale measure.
Tokyo J. Math., Volume 25, Number 2 (2002), 435-452.
First available in Project Euclid: 5 June 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
ARAI, Takuji. Mean-Variance Hedging for Discontinuous Semimartingales. Tokyo J. Math. 25 (2002), no. 2, 435--452. doi:10.3836/tjm/1244208863. https://projecteuclid.org/euclid.tjm/1244208863